# SDR UPS99829113

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FS 1040 FRAME, BETWEEN LONGERON 31R AND 32R, IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED SECTION, FABRICATED, AND REPAIRED IAW SRM 53-2-0.
